# SDR ASAA2022060538571

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,163 hours, 15,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 5893543150
- Part serial: 15085H7367
- Condition: Failed
- Location: Flight Compartme
- Part time: 21,327 hours, 6,097 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK RIGHT FWD WINDOW HEAT LIGHT COME ON. RESET PER QRH, NO FIX. GROUNDED - YES. RT FRONT WHCU BITE SHOWS WINDOW SENSOR FAULT AND FAULT HIST LOG MULTIPLE SENSOR FAULTS. REF B737-800 FIM 30-41 TASK 812 AND B737-800 AMM TASK 30-41-21-760-801, VERIFIED BOTH SENSORS READING OPEN AT D1048A PIN 13 AND 26 (B737-800 WDM 30-41-12). REMOVED AND REPLACED R1 WINDOW REF AMM 56-11-11/401. LEAK CHECK GOOD, NO LEAKS DETECTED. OPS TEST OF WINDOW HEAT IS GOOD.
